# SDR DALA2024102810438

- Difficulty date: October 26, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N3734B
- Make and model: Boeing 737832
- Aircraft serial: 30776
- Aircraft time: 69,582 hours, 32,706 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0629891) CRACK ON VERTICAL PRESSURE DECK WEB, LH SIDE STA 663.0 BTW LBL25/LBL45. VERTICAL PRESSURE DECK WEB, LH SIDE STA 663.0 BTW LBL25/LBL45 WAS REPAIRED PER B737-800 SRM 57-10-10-2R PROCEDURE 3 REPAIR 3.
